EconPapers    
Economics at your fingertips  
 

Pseudomonotonicity of a Linear Map on the Interior of the Positive Orthant

Alberto Cambini () and Laura Martein ()
Additional contact information
Alberto Cambini: University of Pisa
Laura Martein: University of Pisa

A chapter in Generalized Convexity and Related Topics, 2007, pp 115-131 from Springer

Abstract: Summary In this paper we will establish some necessary and/or sufficient conditions for both a nonsingular and a singular matrix A (interpreted as a linear map) to be pseudomonotone. The given results are in terms of the sign of the determinants of the principal submatrices and of the cofactors of A in the nonsingular case and in terms of the structure of A in the singular case. A complete characterization of pseudomonotonicity in terms of the coefficients of a 3 × 3 matrix is given and a method for constructing a merely pseudomonotone matrix is suggested.

Keywords: Pseudomonotonicity; pseudoconvexity; principal submatrices; cofactors; linear map (search for similar items in EconPapers)
Date: 2007
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lnechp:978-3-540-37007-9_6

Ordering information: This item can be ordered from
http://www.springer.com/9783540370079

DOI: 10.1007/978-3-540-37007-9_6

Access Statistics for this chapter

More chapters in Lecture Notes in Economics and Mathematical Systems from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:lnechp:978-3-540-37007-9_6